# SDR JYDR20170811215

- Difficulty date: August 10, 2017
- Submitted: September 19, 2017
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64E
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo
- Part number: 643566001050
- Part serial: EAC30855
- Condition: Locked
- Location: T/R Gearbox
- Part time: 698 hours
- Component: Gearbox, Skrsky, 64E
- Component part number: 643566001050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEAR BOX & SERVO ASSY RECEIVED WITH A WRITE-UP OF UNABLE TO CHANGE PITCH OF BLADES BY HAND DURING INSPECTION.. UPON RECEIPT IN SHOP PITCH CHANGE SHAFT MOVED FREELY BY HAND. T/R G/B WAS DISASSEMBLED AND FOUND OK. T/R G/B SERVO WAS CHECKED AND FOUND BINDING IN 2DN STAGE PILOT VALVE. SERVO DISASSEMBLED AND FOUND SCORING ON PILOT VALVE. HYDRAULIC FLUID SENT FOR ANALYSIS. OPERATOR NOTIFIED OF POSSIBLE CONTAMINATED HYDRAULIC SYSTEM.  ON TEARDOWN OF PILOT VALVES, BOTH WERE FOUND HEAVILY SCORED. FLUID REPORT REPORTED HEAVY CONTAMINATION.
